# SDR DALA2023091207453

- Difficulty date: September 2, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 108,364 hours, 16,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ON SERICE CHECK FOUND SEAT 37C EMERGENCY ESCAPE PATHWAY LIGHT INOP CORRECTIVE ACTION: R/R B7A/B EMERGENCY PATHWAY LIGHT PER B767-300 AMM 33-51. OPS CHECK GOOD. (4571622)
